Burning Sensation After Lansinoh Lanolin

This topic contains 2 replies, has 3 voices, and was last updated by Profile photo of Michelle L. Roth Michelle L. Roth 1 year, 11 months ago.

  • Author
    Posts
  • #5323
    Profile photo of Vanessa Prinz Vanessa Prinz 
    IBCLC

    Hi lactation ladies! Anyone ever hear of this? Another one from Lactnet for discussion…

    Date: Sat, 18 Jul 2015 16:39:10 -0400
    From: “Cassie Kent, IBCLC”
    Subject: Burning sensation after Lansinoh

    PTP
    Hi all,

    I have seen a mother who has been experiencing a burning sensation on the nipples within minutes of applying Lansinoh. She does not experience any such feeling when using the APNO.
    She has discontinued the Lansinoh, but we are both curious about why it was happening. Any ideas or have you seen this before?

    Cheers,
    Cassie Kent, IBCLC

    #5337

    Could possibly be a reaction to wool as its a wool based product. I would try your own breastmilk first and then some coconut oil. Make sure to air dry your nipples well daily.

    #5342
    Profile photo of Michelle L. Roth Michelle L. Roth 
    IBCLC

    I agree with Kirsten. I remember years ago working with a mom where we couldn’t figure out what was causing the eczema-like symptoms on her breasts. It turns out she had an allergy to wool, and was using lanolin after every feeding.

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.

CONTACT US

Send us an email and we'll get back to you asap.

Sending

MilkOnTap is the #1 digital breastfeeding resource for mothers and lactation professionals

 Log in with Facebook
or

Log in with your credentials

Forgot your details?